# SDR DALA2014082004722

- Difficulty date: August 19, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,486 hours, 45,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT Y=37 AND X=10.  SUPPORT WAS REMOVED IAW SRM 51-30-2, REPAIRED IAW SRM 53-01, FIG 2 AND INSTALLED IAW SRM 51-30-2 CRACK LENGTH.
